# SDR P5CA9801394

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT LAP JOINT AREA OF STR 12R, BS 1620-1640.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01, 53-30-01 AND 51-10-02.
